Skip to Content

Lansoprazole - late stages hep c , is it safe to take medication that is metabolized in the liver?

Responses (1)

Delila 2 Jun 2011

Hi, ideally not! Lansoprazole can cause further deterioration of the liver function. There are alternatives to this med, such as omeprazole but this also warns about use in hep c. Have you been prescribed lansoprazole?

jumpers2269 3 Jun 2011

not me but my boyfriend and he is incarcerated. after taking this medication he started having pains and diareah. since i found that it had to be motabolized through the liver he stopped taking it and feels better. if there is any information that you might have on this medication or any medication that should not be taken with late stages of hep c i would sure appreciate it.

Delila 3 Jun 2011

Hi, the best thing to do is enter the drug name (Lansoprazole) in the search box at the top of this site and it will provide you with a concise guide to the drug including side effects. You can search any drug name and in my opinion this site is one of the best for the information it provides on drug info.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions